# SDR CALA2023080202409

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 27,814 hours, 10,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370026
- Part serial: 004836
- Condition: Damaged
- Location: Rh Ob
- Part time: 28,192 hours, 10,226 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG PAGE5332880, FOA RIGHT HAND OUTBOARD FLAP, TRAILING EDGE INBOARD SIDE MISSING ALUMINUM COVER OVER HONEYCOMB. APPROX 10 INCHES X 10 INCHES EXPOSED. QC ACCOMPLISHED PREINSTALLATION INSPECTION INTERFACE AND NEW PART NUMBER IAW AMM 27-51-21. REMOVED RH OTBD TRAILING EDGE FLAP PER AMM 27-51-21-000-801. NEEDS PREINSTALLATION INSPECTION AND IPC VERIFICATION. INSTALLED RH OTBD TRAILING EDGE FLAP ASSY.  REF AMM 27-51-21-400-801.  PERFORMED ADJUSTMENT AND TEST REF AMM 27-51-21-820-801.  ADJUSTMENT OKAY, OPS CHECK OKAY. PARTS USED:  29-5753-9-0010,QTY :1 ADD EMP:U104308 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1873569  SN OFF 4836 QC ACCOMPLISHED INSTALLATION INSPECTION AND OPS CHECKS IN ACCORDANCE WITH AMM 27-51-21-400-801.  ADJUSTMENT AND TEST  AMM 27-51-21-820-801.  ADJUSTMENT OKAY, OPS CHECK OKAY. OIL SERVICE ACCOMPLISHED AT DEN FOR FLT 0749 ON 01 AUG 16:15:37 ENGINE 1: 00 CHECKED BY U104419 ENGINE 2: 00 CHECKED BY U104419 ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U104419 FLAP, B737NG, R  OFF 29-5753-9-0010 4836 ON 29-5753-9-0010 1005
